一般社団法人日本呼吸器学会 公式サイト
日本呼吸器学会英文誌 Respiratory Investigation
日本呼吸器学会誌 増刊号 学術講演会プログラム 抄録集

Abstract

Full Text of PDF Full Text of PDF (382k)  required ID / password
Article in Japanese

Case Report

Lung adenocarcinoma complicated with pegfilgrastim-induced vasculitis

Yui Narasaki  Yusuke Takayama  Erika Kobayashi  Takashi Nakamura  Ken Masuda  Hiroyasu Shoda 

Department of Respiratory Medicine, Hiroshima City Hiroshima Citizens Hospital

ABSTRACT

An 80-year-old female with advanced lung cancer was treated with carboplatin and etoposide as a fourth-line treatment. Lenograstim was administered for treating chemotherapy-induced febrile neutropenia in the first cycle of chemotherapy, and we used pegfilgrastim in the second cycle of chemotherapy. A few days after administration of pegfilgrastim, she complained of fever and neck pain, and contrast-enhanced computed tomography (CT) scan revealed a large-vessel vasculitis, which led to the diagnosis of pegfilgrastim-associated vasculitis. Systemic corticosteroid therapy resolved both the clinical and radiological findings of vasculitis. Drug-induced vasculitis should be included in the differential diagnosis of patients with fever of unknown origin, after the administration of granulocyte-colony stimulating factor preparations.

KEYWORDS

Lung cancer  Febrile neutropenia  Pegfilgrastim  Drug-induced vasculitis 

Received 21 Mar 2019 / Accepted 21 Jun 2019

AJRS, 8(5): 344-348, 2019

Google Scholar